# SDR USAA2009121493339

- Difficulty date: November 20, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6546592508
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON UPPER FLANGE OF CHANNEL AT BS 944.5, RBL 3.  REPAIRED CHANNEL AT BS 944.5, RBL 3 IAW B737 SRM 53-00-53 REPAIR 1.
